A note on products of infinite cyclic groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), p. 243-246
@article{RSMUP_1981__64__243_0,
     author = {Goldsmith, B.},
     title = {A note on products of infinite cyclic groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {243-246},
     zbl = {0474.20029},
     mrnumber = {636641},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__64__243_0}
}
Goldsmith, B. A note on products of infinite cyclic groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) pp. 243-246. http://www.numdam.org/item/RSMUP_1981__64__243_0/

[1] L. Fuchs, Infinite Abelian Groups, Vol. I, Academic Press, New York and London, 1970. | MR 255673 | Zbl 0209.05503

[2] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York and London, 1973. | MR 349869 | Zbl 0257.20035

[3] R.J. Nunke, On direct products of infinite cyclic groups, Proc. Amer. Math. Soc., 13 (1962), pp. 66-71. | MR 136655 | Zbl 0103.01605

[4] R.J. Nunke, Slender groups, Acta Sci. Math. Szeged, 23 (1962), pp. 67-73. | MR 144968 | Zbl 0108.02601